# SDR COMA0360091

- Difficulty date: February 7, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 8,748 hours, 8,812 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5718 FLAPS FAILED AFTER LANDING.COULD NOT DUPLICATE.  INSPECTED FLAPS PER AD 98-20-01 - NO FAULTS FOUND.
